# SDR AALA202503036839

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 62,826 hours, 39,909 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RH MLG DOOR KEELBEAM FWD HINGE FITTING GUAGED FROM MLG DOOR HING PLATE. MAINTENANCE REPLACED FWD HINGE FITTING IAW EA 362560.
